# SDR AALA201602199003

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,598 hours, 3,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN AT 3L OVERHEAD AISLE AREA WILL NOT STAY ENGAGED WITH FRAME.  SECURED EXIT COVER POS 3L OVERHEAD.
